American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C08) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Karol Kozioł and Peng Xu. Hecke modules and supersingular representations of U(2,1). Represent. Theory 19 (2015) 56-93.
Abstract, references, and article information   
View Article: PDF

[2] Cédric Bonnafé and Meinolf Geck. Conjugacy classes of involutions and Kazhdan--Lusztig cells. Represent. Theory 18 (2014) 155-182.
Abstract, references, and article information   
View Article: PDF

[3] Sinéad Lyle and Andrew Mathas. Cyclotomic Carter-Payne homomorphisms. Represent. Theory 18 (2014) 117-154.
Abstract, references, and article information   
View Article: PDF

[4] Eric Marberg. Positivity conjectures for Kazhdan-Lusztig theory on twisted involutions: the universal case. Represent. Theory 18 (2014) 88-116.
Abstract, references, and article information   
View Article: PDF

[5] Geordie Williamson. On an analogue of the James conjecture. Represent. Theory 18 (2014) 15-27.
Abstract, references, and article information   
View Article: PDF

[6] Banafsheh Farang-Hariri. Geometric local theta correspondence for dual reductive pairs of type II at the Iwahori level. Represent. Theory 17 (2013) 610-646.
Abstract, references, and article information   
View Article: PDF

[7] Steen Ryom-Hansen. Cell structures on the blob algebra. Represent. Theory 16 (2012) 540-567.
Abstract, references, and article information   
View Article: PDF

[8] Matthew Fayers. Irreducible Specht modules for Iwahori--Hecke algebras of type $B$. Represent. Theory 16 (2012) 108-126.
Abstract, references, and article information   
View Article: PDF

[9] Olivier Brunat and Max Neunhöffer. A new construction of the asymptotic algebra associated to the $q$-Schur algebra. Represent. Theory 16 (2012) 88-107. MR 2869019.
Abstract, references, and article information   
View Article: PDF

[10] Maarten Solleveld. On the classification of irreducible representations of affine Hecke algebras with unequal parameters. Represent. Theory 16 (2012) 1-87. MR 2869018.
Abstract, references, and article information   
View Article: PDF

[11] Jun Hu. BMW algebra, quantized coordinate algebra and type $C$ Schur–Weyl duality. Represent. Theory 15 (2011) 1-62. MR 2754334.
Abstract, references, and article information   
View Article: PDF

[12] S. I. Alhaddad and J. Matthew Douglass. Generic Hecke algebras for monomial groups. Represent. Theory 14 (2010) 688-712. MR 2738584.
Abstract, references, and article information   
View Article: PDF

[13] M. Varagnolo and E. Vasserot. Double affine Hecke algebras at roots of unity. Represent. Theory 14 (2010) 510-600. MR 2672950.
Abstract, references, and article information   
View Article: PDF

[14] Toshiaki Shoji and Kentaro Wada. Cyclotomic $q$-Schur algebras associated to the Ariki-Koike algebra. Represent. Theory 14 (2010) 379-416. MR 2644457.
Abstract, references, and article information   
View Article: PDF

[15] Nicolas Guay. Quantum algebras and symplectic reflection algebras for wreath products. Represent. Theory 14 (2010) 148-200. MR 2593918.
Abstract, references, and article information   
View Article: PDF

[16] Jérémie Guilhot. On the lowest two-sided cell in affine Weyl groups. Represent. Theory 12 (2008) 327-345. MR 2448287.
Abstract, references, and article information   
View Article: PDF

[17] Jonathan Brundan. Centers of degenerate cyclotomic Hecke algebras and parabolic category $\mathcal O$. Represent. Theory 12 (2008) 236-259. MR 2424964.
Abstract, references, and article information   
View Article: PDF

[18] Max Neunhöffer and Sarah Scherotzke. Formulas for primitive idempotents in Frobenius algebras and an application to decomposition maps. Represent. Theory 12 (2008) 170-185. MR 2390671.
Abstract, references, and article information   
View Article: PDF

[19] Meinolf Geck. Erratum to ``Left cells and constructible representations''. Represent. Theory 11 (2007) 172-173. MR 2346358.
Abstract, references, and article information   
View Article: PDF

[20] Anthony Henderson. Nilpotent orbits of linear and cyclic quivers and Kazhdan-Lusztig polynomials of type A. Represent. Theory 11 (2007) 95-121. MR 2320806.
Abstract, references, and article information   
View Article: PDF

[21] Jun Hu. Crystal bases and simple modules for Hecke algebras of type $G(p,p,n)$. Represent. Theory 11 (2007) 16-44. MR 2295687.
Abstract, references, and article information   
View Article: PDF

[22] Meinolf Geck. Relative Kazhdan--Lusztig cells. Represent. Theory 10 (2006) 481-524. MR 2266700.
Abstract, references, and article information   
View Article: PDF

[23] Corinne Blondel. Propagation de paires couvrantes dans les groupes symplectiques. Represent. Theory 10 (2006) 399-434. MR 2266698.
Abstract, references, and article information   
View Article: PDF

[24] Friedrich Knop. On the Kazhdan-Lusztig basis of a spherical Hecke algebra. Represent. Theory 9 (2005) 417-425. MR 2142817.
Abstract, references, and article information   
View Article: PDF

[25] Meinolf Geck. Left cells and constructible representations. Represent. Theory 9 (2005) 385-416. MR 2133765.
Abstract, references, and article information   
View Article: PDF

[26] Fabrizio Caselli. A simple combinatorial proof of a generalization of a result of Polo. Represent. Theory 8 (2004) 479-486. MR 2110357.
Abstract, references, and article information   
View Article: PDF

[27] Tatyana Chmutova and Pavel Etingof. On some representations of the rational Cherednik algebra. Represent. Theory 7 (2003) 641-650. MR 2017070.
Abstract, references, and article information   
View Article: PDF

[28] Gunter Malle and Raphaël Rouquier. Familles de caractères de groupes de réflexions complexes. Represent. Theory 7 (2003) 610-640. MR 2017069.
Abstract, references, and article information   
View Article: PDF

[29] Cédric Bonnafé and Lacrimioara Iancu. Left cells in type $B_n$ with unequal parameters. Represent. Theory 7 (2003) 587-609. MR 2017068.
Abstract, references, and article information   
View Article: PDF

[30] Cathy Kriloff and Arun Ram. Representations of graded Hecke algebras. Represent. Theory 6 (2002) 31-69. MR 1915086.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 34 found      Go to page: 1 2